... breathing heavy and sometimes feels like she cannot breathe? Is there anything to be done?
The ONLY reason someone would get violently sick from taking in all reality Narcan & unless you have opiates in your system,narcan 9.5 out of ten times will DO NOTHING!! You have opiates in your system your GONNA B ONE HURTING UNIT especially with that high of a dose but the "dope" if it's subone will cancel out all opiates. It's like an O.D preventive "pain med" just stuff doctors will throw at you to shut you up but doesn't do much for me & if I took it I'd be so sick because I'm on opiate pain meds & the Narcan would wipe your opiate receptors clean of opiates & you WILL be sick. She may feel like she's gonna die but I doubt it,it just feels like it,but call a doc if your worried but I bet you they'll say time is the only "cure" or take more opiates & I doubt they'll be to cool with that.
- Naltrexone Information for Consumers
- Naltrexone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Naltrexone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 22 Aug 2010 • 1 answer
Updated 18 Feb 2012 • 2 answers
Updated 18 Mar 2017 • 8 answers
Updated 15 Jun 2015 • 2 answers
Updated 23 Apr 2016 • 1 answer